Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 274, NWS Atlanta, GA

August 14, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 14, 2019, 2:21 PM EDT for 4 counties in Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2019, 2:21 PM EDT (18:21 UTC)
Expired
Aug 14, 2019, 2:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 2:35 PM EDTTSTM WND DMG3 Wnw Landsburg, GAA FEW TREES AND AND A POWERLINE WERE REPORTED DOWN ALONG LANDSBURG ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS52 KFFC 141821
SVRFFC
GAC175-209-283-309-141845-
/O.NEW.KFFC.SV.W.0274.190814T1821Z-190814T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
221 PM EDT Wed Aug 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  Southwestern Treutlen County in east central Georgia...
  Northern Wheeler County in central Georgia...
  West central Montgomery County in central Georgia...

* Until 245 PM EDT.

* At 221 PM EDT, a severe thunderstorm was located near Landsburg, or
  near Alamo, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alamo, Mount Vernon, Glenwood, Barnhill, Landsburg and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3228 8290 3236 8267 3215 8258 3209 8284
TIME...MOT...LOC 1821Z 070DEG 0KT 3221 8276 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
329 
WWUS52 KFFC 141831
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Wed Aug 14 2019

GAC175-209-283-309-141845-
/O.CON.KFFC.SV.W.0274.000000T0000Z-190814T1845Z/
Laurens GA-Treutlen GA-Wheeler GA-Montgomery GA-
231 PM EDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN LAURENS...SOUTHWESTERN TREUTLEN...NORTHEASTERN
WHEELER AND WEST CENTRAL MONTGOMERY COUNTIES...

At 231 PM EDT, a severe thunderstorm was located near Landsburg, or
near Alamo, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alamo, Mount Vernon, Glenwood, Barnhill and Landsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3226 8287 3236 8267 3218 8260 3211 8281
TIME...MOT...LOC 1831Z 070DEG 0KT 3221 8276 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:21 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 14, 2:21 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
221 PM EDT Wed Aug 14 2019

.PREV DISCUSSION... /Issued 1052 AM EDT Wed Aug 14 2019/

UPDATE...

Fairly quiet morning will continue across the area as the
remaining showers have fizzled out and the remaining areas of
patchy fog have cleared, leaving just some isolated areas with
some lower level cloud cover. No changes were made to the
previously issued Heat Advisory as temperatures continue to rise
across the area. Current heat indices across the area are in the
upper 80s to near 100 across far central Georgia within the Heat
Advisory area. This afternoon the highest coverage for showers and
thunderstorms is expected to be across central Georgia as the
front continues to sink south through the area. A few strong to
isolated severe still will still be possible across mainly central
Georgia. Otherwise, no other changes besides tweaks to
temperature and cloud cover were necessary for the short term
forecast.

Reaves

PREV DISCUSSION... /Issued 702 AM EDT Wed Aug 14 2019/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 332 AM EDT Wed Aug 14 2019/

SHORT TERM /Today through Thursday/...

The heat advisory for today for central and a small portion of N GA
will continue with the max heat indices running about 103 to 109
degrees.

Otherwise the main concern is a slow moving cold front over N GA that
is forecast to drift toward central GA during the short term period.

Showers and storms across portions of N and central GA this morning
are expected to weaken.

The best moisture and instability line up across central GA later
today that will allow for the development of numerous showers and
thunderstorms during the afternoon and evening hours. SPC has also
indicated a marginal risk for severe thunderstorms across central GA
with damaging winds the main hazard along with frequent lightning and
locally heavy rainfall.

With the front stalling across roughly central GA on Thursday and the
best moisture tending to move east and south, central GA will have the
highest pops on Thursday with N GA expecting no rainfall.

Forecast high temperatures are running around normal to as high as 8
degrees above normal across the area today and similar on Thursday.
Forecast low temperatures are running about 1-7 degrees above normal
tonight.

Overall confidence is medium to high.

BDL

LONG TERM /Thursday Night through Tuesday/...

No significant changes to the long-term forecast trends. Medium-
range models continue in fairly good agreement through the extended
forecast period, keeping the region under the influence of a broad,
weak upper trough stuck between the central U.S. and western
Atlantic upper ridges. Weak surface troughing persists through the
weekend with the western edge of the western Atlantic surface ridge
building back into the region by early next week.

20

&&

.AVIATION...
18Z Update...
VFR cigs across the area this afternoon with a sct/bkn cu field
around 35 to 60kft. Tempo for TSRA included at CSG/MCN with gusts
in and around storms with only VCSH at metro taf sites.
Convection could linger south of ATL and near MCN/CSG through
04Z/05Z. Winds are mainly NW around 10kts or less, becoming more
light/variable to calm overnight. Winds NW again Thurs afternoon,
10kts or less.

//ATL Confidence...18Z Update...
Medium to high confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  72  93  69 /  40  30  10   5
Atlanta         92  73  91  70 /  40  30   5   5
Blairsville     85  63  84  62 /  20  10   5   0
Cartersville    91  70  91  68 /  30  10   5   0
Columbus        96  75  93  71 /  70  50  20  10
Gainesville     91  71  90  69 /  30  20   5   5
Macon           96  74  92  71 /  70  60  30  10
Rome            91  70  92  68 /  20  10   5   0
Peachtree City  94  72  93  69 /  50  40  10   5
Vidalia         97  76  92  74 /  60  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...Reaves
Hazardous weather outlook, Aug 14, 11:00 AM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Wed Aug 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Wed Aug 14 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon and
evening, mainly over areas south of I-20. A few strong to marginally
severe storms are possible with strong winds, frequent lightning and
very heavy rain.

A Heat Advisory is in effect for much of central and a portion of
north Georgia this afternoon into early this evening, generally along
and south of a line from Franklin to Conyers and Lexington. Heat
index values will range between 105 and 109 degrees. High heat and
humidity will cause heat stress during outdoor exertion or extended
exposure.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Afternoon and evening thunderstorms will be confined to areas south
and east of Macon Thursday and Friday, but chances will increase
across the state beginning Saturday. Some storms could be strong
with gusty winds, heavy rain and frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Aug 14, 10:39 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 AM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     LIGHTNING        1 W RINGGOLD            34.91N  85.14W
08/13/2019                   CATOOSA            GA   EMERGENCY MNGR

            EMA REPORTED AN APARTMENT FIRE DUE TO LIGHTNING ALONG
            TENNANT LANE, IN RINGGOLD. TIME ESTIMATED.

&&

EVENT NUMBER FFC1900643

DJN
Local storm report, Aug 14, 11:30 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     3 NNE DALTON            34.81N  84.96W
08/13/2019                   WHITFIELD          GA   911 CALL CENTER

            LARGE TREE ACROSS BOTH LANES OF TRAFFIC BETWEEN GA-71
            AND WESTWOOD CIRCLE

&&

EVENT NUMBER FFC1900644

KMM
Local storm report, Aug 14, 11:49 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     3 NE ROCKY FACE         34.84N  84.99W
08/13/2019                   WHITFIELD          GA   911 CALL CENTER

            TREE IN ONE LANE NEAR THE INTERSECTION OF POPLAR
            SPRINGS RD AND HAIG MILL RD, IN THE CURVE GOING TOWARD
            CROW VALLEY RD

&&

EVENT NUMBER FFC1900645

KMM
Local storm report, Aug 14, 11:58 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EDT WED AUG 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     3 ENE ROCKY FACE        34.82N  84.97W
08/13/2019                   WHITFIELD          GA   911 CALL CENTER

            TREE IN ROADWAY NEAR THE CROSS-STREETS OF LUKE POWELL
            RD NW AND CAPRICE RD

&&

EVENT NUMBER FFC1900646

KMM
Special weather statement, Aug 14, 1:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Wed Aug 14 2019

GAZ110>113-141845-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
146 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR AND
MONTGOMERY COUNTIES UNTIL 245 PM EDT...

At 145 PM EDT...a strong thunderstorm was over Lumber City, or 7
miles northwest of Hazlehurst. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Ailey, Scotland, Higgston, Santa Claus,
Alston, Jacksonville, Tarrytown, Towns, Ohoopee and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8314 3189 8320 3214 8295 3215 8293
      3213 8293 3219 8288 3231 8272 3229 8267
      3235 8241 3229 8235 3232 8223 3217 8218
      3191 8223 3197 8244 3196 8250 3195 8249
      3196 8257 3192 8268 3178 8286 3178 8300
TIME...MOT...LOC 1745Z 233DEG 1KT 3197 8266

WIND...40MPH
Special weather statement, Aug 14, 2:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Wed Aug 14 2019

GAZ104>106-141900-
Crisp GA-Dooly GA-Sumter GA-
215 PM EDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...WESTERN
DOOLY AND SUMTER COUNTIES UNTIL 300 PM EDT...

At 215 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
east of Americus. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Vienna, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar,
Richwood, New Era, Flint River Wma, Huntington, Pennington, Drayton,
Maddox and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8435 3219 8408 3217 8403 3221 8401
      3225 8383 3204 8371 3192 8423
TIME...MOT...LOC 1815Z 343DEG 4KT 3210 8407

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:14 PM EDTSpecial Weather StatementFFCFannin31 min
Aug 13, 8:22 PM EDTSevere Thunderstorm WarningFFCFannin, Union32 min
Aug 13, 8:36 PM EDTSpecial Weather StatementFFCDade24 min
Aug 13, 8:40 PM EDTSpecial Weather StatementFFCCatoosa35 min
Aug 13, 8:46 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Aug 13, 8:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield37 min
Aug 13, 9:00 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union30 min
Aug 13, 9:28 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more32 min
Aug 13, 9:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 13, 9:31 PM EDTSpecial Weather StatementFFCMurray29 min
Aug 13, 9:41 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 13, 9:59 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Towns, Union, White46 min
Aug 13, 10:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 13, 10:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Aug 13, 10:36 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall24 min
Aug 13, 10:45 PM EDTSpecial Weather StatementFFCWhite30 min
Aug 13, 11:00 PM EDTSpecial Weather StatementFFCBanks, Jackson30 min
Aug 13, 11:15 PM EDTSpecial Weather StatementFFCPolk30 min
Aug 13, 11:24 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Aug 13, 11:30 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 13, 11:31 PM EDTSpecial Weather StatementFFCJackson29 min
Aug 13, 11:53 PM EDTSpecial Weather StatementFFCCherokee, Cobb37 min
Aug 14, 12:00 AM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 14, 12:13 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe47 min
Aug 14, 12:26 AM EDTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Rockdale49 min
Aug 14, 1:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more43 min
Aug 14, 1:51 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson39 min
Aug 14, 2:03 AM EDTSpecial Weather StatementFFCHeard42 min
Aug 14, 2:17 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes43 min
Aug 14, 2:57 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Taliaferro, Warren63 min
Aug 14, 3:06 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more54 min
Aug 14, 3:54 AM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike, Talbot, Upson66 min
Aug 14, 1:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler59 min
Aug 14, 2:15 PM EDTSpecial Weather StatementFFCDooly, Sumter45 min
Aug 14, 2:27 PM EDTSevere Thunderstorm WarningFFCDooly33 min
Aug 14, 2:29 PM EDTSpecial Weather StatementFFCWebster31 min
Aug 14, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Aug 14, 2:46 PM EDTSpecial Weather StatementFFCWheeler29 min
Aug 14, 2:47 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 14, 2:50 PM EDTSpecial Weather StatementFFCMacon, Schley25 min
Aug 14, 3:03 PM EDTSevere Thunderstorm WarningFFCDooly, Macon27 min
Aug 14, 3:16 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 14, 3:31 PM EDTSpecial Weather StatementFFCHouston29 min
Aug 14, 3:37 PM EDTSpecial Weather StatementFFCCrisp23 min
Aug 14, 3:38 PM EDTSpecial Weather StatementFFCDodge37 min
Aug 14, 4:06 PM EDTSpecial Weather StatementFFCDodge24 min
Aug 14, 4:38 PM EDTSpecial Weather StatementFFCWilcox37 min
Aug 14, 5:45 PM EDTSpecial Weather StatementFFCCobb45 min
Aug 14, 5:51 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding39 min
Aug 14, 6:16 PM EDTSpecial Weather StatementFFCJefferson44 min
Aug 14, 6:31 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett44 min
Aug 14, 7:30 PM EDTSpecial Weather StatementFFCPike30 min
Aug 14, 7:32 PM EDTSpecial Weather StatementFFCJones28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.